# SDR AWXA9700233

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Ind
- Part number: 2061141
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING IN LAS.  TRAILING EDGE FLAPS SPLIT, 1 AND 5 POSITIONS.  REMOVED AND REPLACED FLAP T/E POSITION INDICATOR.  CYCLED FLAPS SEVERAL TIMES, OPS CHECKS GOOD.
